Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itchy rash and fainting

Hi I am worried about my mum. She is 45 years old and last night she got up in the middle of the night to use the loo and fainted on the bathroom floor. This morning she had discovered a rash all over her body. I don t think she has took an allergic reaction to anything as she has not taken anything recently or eating anything she wouldnt normally. She has said she is feeling quite dizzy and I ll. Please get back to me as soon as possible thank you.
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  490
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
generally such cases are due to drug hypersensitivity. If not that it can be the result of some toxic sting. record BP and get her examined.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMgic forum,
Rashes all over the body which erupts abruptly can either be a drug induced rash or a viral fever rash.Kindly check her blood pressure and blood sugar also.It would be good to consult a dermatologist and a physician together to reach a final diagnosis.
take care,
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor